MAUDE Adverse Event Report: K2M, INC. SCREW INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. SCREW INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 7601-90003
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot ghec (1): manufacture date 02 february 2018, device returned 25 july 2022.Lot pfvt (1): manufacture date 10 august 2021, device returned 20 july 2022.Lot nvnm (1): device returned 20 july 2022.Lot hvwe (1): manufacture date 01 february 2019, device returned 20 july 2022.Lot jjan (1): manufacture date 23 july 2019, device returned 20 july 2022.Lot pfvt (1): manufacture date 10 august 2021, device returned 25 july 2022.Lot nvnk (2): device returned 16 september 2022.Lot mfev (2): device returned 27 october 2022.Lot teen (2): device returned 06 october 2022.
 
Event or Problem Description
This record is a consolidation of (b)(4) records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures twelve instance of intraoperative yukon screw inserter coupling issues (jamming).The associated procedures were completed successfully with no surgical delay and no adverse consequence to a patient.
 
Additional Manufacturer Narrative
Lot ghec (1): manufacture date 02 february 2018.Device returned 25 july 2022.Lot pfvt (1): manufacture date 10 august 2021.Device returned 20 july 2022.Lot nvnm (1): device returned 20 july 2022.Lot hvwe (1): manufacture date 01 february 2019.Device returned 20 july 2022.Lot jjan (1): manufacture date 23 july 2019.Device returned 20 july 2022.Lot pfvt (1): manufacture date 10 august 2021.Device returned 25 july 2022.Lot nvnk (2): manufacture date 07 april 2021.Device returned 16 september 2022.Lot mfev (2): manufacture date 18 january 2021.Device returned 27 october 2022.Lot teen (2): manufacture date 31 march 2022.Device returned 06 october 2022.
 
Event or Problem Description
This record is a consolidation of q3 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures twelve instance of intraoperative yukon screw inserter coupling issues (jamming).The associated procedures were completed successfully with no surgical delay and no adverse consequence to a patient.

Brand Name
SCREW INSERTER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15694628
Report Number3004774118-2022-00365
Device Sequence Number20651042
Product Code LXH
UDI-Device Identifier10888857352605
UDI-Public10888857352605
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized12
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7601-90003
Device Catalogue Number7601-90003
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2022
Supplement Date Received by Manufacturer01/01/2023
Initial Report FDA Received Date10/29/2022
Supplement Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown